MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.The patient had difficulty with her infusion sets and her blood glucose level was 500 mg/dl at the time of event.Sometimes she had kinks or bends in her cannulas indicating she was not receiving insulin, leading to high blood glucose level.The patient had orange juice and took an extra shot of insulin as corrective treatment.This issue occurred with 2-3 infusion sets.She was hospitalized due to elevated blood glucose level.She received fluids and extra shots of insulin as corrective treatment which resolved the issue.The infusion set was in use for 1-2 days.The patient did not notice any damage when the package was first opened.The patient was hospitalized for more than two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8535112
Report Number3003442380-2019-01137
Device Sequence Number18932457
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1